# SDR SWIA202162223

- Difficulty date: September 14, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS320 FROM DD5-DD8 HAS CORROSION   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED PAX DOOR FRAME AT FS320 FROM DD5-DD8 IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, DWG 601R31702 REV-N, SEE CONTINUATION FOR WORK ACCOMPLISHED, COMPLIED WITH TASK CARD 51-900-1002-SKY
